| Model Number |
MMT-723RNAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Fatigue (1849); Hyperglycemia (1905); Itching Sensation (1943); Sjogren's Syndrome (2073); Polydipsia (2604)
| Date of Event |
05/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they had experienced hyperglycemia with blood glucose level of over 600 mg/dl.Customer was assisted with troubleshooting.Customer has been using insulin pump system within 48 hours of reported high blood glucose level.Customer was treated with bolus and manual injection.Customer experienced symptoms such as tired, itching, dehydration and dry mouth.Customer reported they had not contacted their healthcare professional regarding the high blood glucose level.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical service dispatched as a result of high blood glucose event.Customer stated that insulin pump did not allege under delivery.Customer stated that infusion set had bent cannula.Drive support cap was normal.The insulin pump will not be returned for analysis.